| Model Number |
W4TR01 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Bone Fracture(s) (1870); Memory Loss/Impairment (1958); Dizziness (2194); Coma (2417)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 30502701 tissue valve, implanted (b)(6) 2002.5076-52 lead, implanted (b)(6) 2015.429888 lead, implanted (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that their heart stopped and they were resuscitated.The patient stated that the physician stated that there was something that had showed up on their transmission the prior month to the patient experiencing the cardiac arrest.The device was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was also reported by the patient they were dizzy prior to having the defib attack.Patient said that they did not feel well.Patient sat down and felt fine.There were multiple ventricular fibrillation (vf) events.Patient went into cardiac arrest, and was comatose for six days.Patient suffered fractured ribs and also hit their head.Patient said they now have neurological issues and memory loss.Patient stated "was dead for 20 minutes and they had to bring me back, i died and was in the hospital for a month, i broke my clavicle.".